# SDR AALA201807279011

- Difficulty date: June 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,825 hours, 24,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION FOUND ON WEB LOCATED BETWEEN FRAMES 69-70 AT LEVEL STRINGER 23R, LOWER POSITION AT AFT GALLEY AREA. REPLACED WEB PER SRM 51-72-11 AND DRAWING 53474180.
